Loading...
Loading...

Go to the content (press return)

Corrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231

Author
Abiad, A.; Dalfo, C.; Fiol, M.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2014
Volume
38
First page
130
Last page
132
Repository
http://hdl.handle.net/2117/22446 Open in new window
Abstract
Corrigendum d'un article anteriorment publicat. DOI: 10.1016/j.ejc.2013.05.006
Citation
Abiad, A.; Dalfo, C.; Fiol, M. Corrigendum to "Algebraic characterizations of regularity properties in bipartite graphs" Eur. J. Combin. 34 (2013) 1223-1231. "European journal of combinatorics", 2014, vol. 38, p. 130-132.
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants